Results 1 to 14 of 14
  1. #1
    Mo-I-KaN is offline New Member
    Join Date
    May 2008
    Location
    Portugal
    Posts
    40

    Terrible lower back pain... Need feedback

    I'm currently on my 4th week of a tbol cycle at 40mg Ed. This is my first cycle and I weighed around 170lbs before starting the cycle. I'm now weighing 185 but 10 of this 15lbs were gained in the first 2 weeks. I know I'll probably not gain much more out of this but I was thinking in going for 6 weeks. Strength is still rising... I started to see strength gains in week 2 but now at mid week 4 I have roughly 15% more strength in every exercise, in some big muscle exercises 20%... I never thought of seeing something so powerfull from a simple oral cycle of tbol at 40mg. I'm amazed how much more weight I can lift. Pumps are incredible especially in my arms and legs, it gets almost impossible to brush my hair in the end of training.
    I know I have naturally high testosterone levels in my body and although tbol gives some hpta suppression I probably still have good levels of test to work with, and this being my first cycle, I believe hinders good results, but this is over my expectations.

    Now onto the bad side of this... I currently experience no hard sides from the tbol except some really bad lower back pain. This has made impossible for me to do some of the cardio I enjoy like running and swimming... Stationary bike is still possible and rowing, although not very confortable, is still possible. But I hate this exercises and I'm skipping them for the most part. Consequence: Since I'm not on a cutting diet, in fact, quite the opposite I also think I'm not getting leaner... More muscle but also more fat.
    This back pain makes it hard for me to simple walk for more than 10 minutes. I hate it. I know this happens while on Tbol but is there anything to counteract this? How soon after I end my cycle will I be able to do cardio? Because of this and because I already have put some decent weight I'm thinking of dropping the cycle by the end of this week.
    The only thing that makes me wonder is... How much more strength can I obtain?! Am I topping it now or will it continue to rise till the 6 weeks?!

    I would really appreciate some tbol users feedback.

  2. #2
    customworksking's Avatar
    customworksking is offline Associate Member
    Join Date
    Jul 2007
    Posts
    323
    did u dead lift? doe's the pain go down 1 or both legs ? calves cramp?

  3. #3
    burnin69's Avatar
    burnin69 is offline Member
    Join Date
    Jun 2008
    Location
    Through the looking glass
    Posts
    508
    sounds like your kidney

  4. #4
    burnin69's Avatar
    burnin69 is offline Member
    Join Date
    Jun 2008
    Location
    Through the looking glass
    Posts
    508
    ive read some comments on other people having lower back pains (kidney pain) from using some orals like tbol.

  5. #5
    burnin69's Avatar
    burnin69 is offline Member
    Join Date
    Jun 2008
    Location
    Through the looking glass
    Posts
    508
    and whats your pct after you discontinue

  6. #6
    VR4's Avatar
    VR4
    VR4 is offline Associate Member
    Join Date
    Nov 2007
    Posts
    394
    i had the same problem with d bol. The pain was so bad that i was about to end my cycle. Try taking your pills with your meals. And drink more water. Once i started taking it with food, the pain subsided.

  7. #7
    Mo-I-KaN is offline New Member
    Join Date
    May 2008
    Location
    Portugal
    Posts
    40
    Pain seems to be muscular... Dead lifts are painfull if I max out. I don't feel any pain with my normal life... Only when I stress my back. I'm drinking like 4 litres of water ED. When I say lower back is really lower back, right when the back name changes to butt. Running is painfull after some minutes and walking can fire the pain after sometime... It subsides after I stop, but it keeps me from going continously.

    PCT will be Nolva: 40/20/20

    Thank you again

  8. #8
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by burnin69 View Post
    ive read some comments on other people having lower back pains (kidney pain) from using some orals like tbol.
    BINGO!!!! I will bet that's exactly what it is!

  9. #9
    Manorexic's Avatar
    Manorexic is offline Associate Member
    Join Date
    Mar 2008
    Posts
    234
    experienced same symptoms with drol but being as though my job requires me on my feet all day i had to stop taking altogether... you could try halving the dose or drinking more water....

  10. #10
    mario_ps2's Avatar
    mario_ps2 is offline Associate Member
    Join Date
    Jun 2005
    Location
    South Texas
    Posts
    335
    increasing you intake of potassium, a lot of water, and 2,3 grams of Taurine.

    That might help you.

  11. #11
    Branch_w is offline Junior Member
    Join Date
    Jun 2008
    Posts
    72
    yeah like mario said id try some taurine first, if it feels like a retarded back pump...i did some superdrol ( stupid i kno)first when it came out and the back pumps were crazy had to quit workouts early even with just chest ..it dont sound like a disk prob i had that prob not long ago but u would most likely have pain shooting down your leg because of the nerve near by ....kidneys? I have no idea, no exp with that

  12. #12
    NewVader is offline Associate Member
    Join Date
    Mar 2007
    Posts
    222
    it has nothing to do with your kidneys

    it is called back pumps, and it is pain given by excessive pumps in your lower back

    it is very common with orals

    some people just can't take orals

    if you drop your tbol it will go away in less than 2 days, you should replace with an injectable

  13. #13
    Mo-I-KaN is offline New Member
    Join Date
    May 2008
    Location
    Portugal
    Posts
    40
    Ok guys, Thx for all the info. I'm doing one more week and then PCT. Hope to keep most of my gains, I think they were very nice for a mild 4 week cycle, 18Lbs.

  14. #14
    Stoneco|d's Avatar
    Stoneco|d is offline Associate Member
    Join Date
    Nov 2007
    Location
    Ottawa, ON
    Posts
    333
    I am on winny and my back pains are insane. I drink a shitload of water. I just suck it up and keep going. Your in the gym for an hr or so, you will live. I tried dbol a while back and that gave me crazy back pumps too. I got a few weeks left then i am done.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •